# SDR 8921

- Difficulty date: March 3, 2006
- Submitted: March 3, 2006
- Operation: General aviation
- Aircraft: XAJYC
- Make and model: Lear 31
- Aircraft serial: 30
- System (JASC): 2897 · Fuel System Wiring
- Part: Relay
- Part number: 281810613
- Part serial: 603247
- Condition: Shorted
- Location: Fuel Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE WOULD NOT START.  TROUBLESHOT TO SHORTED RELAY ON FUEL RELAY PANEL.
